Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
| english

2012 year

Semi-Hyperbolicity and Bi-Shadowing, American Institute of Mathematical Sciences, 2012, Vol. 1 of AIMS Series on Random and Computational Dynamics, xvi+217 pp., ISBN: 978-1-60133-012.

Go to publication

Authors: Diamond P., Kloeden P., Kozyakin V., Pokrovskii A.


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2023
About  |  Contacts  |  The old version of this site